# SDR AWXA200400838

- Difficulty date: July 28, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 62,191 hours, 38,544 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: BACC63CN2016SN
- Condition: Damaged
- Location: Nr 2 Eng Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ON TAKEOFF ROLL, ENROUTE, HAD NR 2 ENGINE EGT INDICATION OF 1250 DEGREE (C), REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE REPLACED NR 2 ENGINE EGT CONNECTOR (D3304) AT ENGINE FIRE WALL. PERFORMED HIGH POWER ENGINE RUN, OPERATIONAL CHECK WAS GOOD.
